当前位置: 网站首页 > 科研成果 > 学术论著 > 正文
2015年度发表论文
发布日期:2015-09-18
序号 作者 题目 刊物名称及年卷期页
1 R.Liu 史应光 Generalized christoffel functions for Jacobi-exponential weights on [-1,1] Acta Mathematica Hungarica ,August 2015 
2 陈翰麟,吴仁芳,黄桂花, 邓汉元 Dimer-monomer model on the Towers of Hanoi graphs International Journal of Modern Physics B 29 (2015) 1550173 (13 pages)
3 陈旭, Xiang-qun Yang. Optimal consumption and investment problem with random horizon in a BMAP model Insurance: Mathematics and Economics 2015 61, 197-205
4 戴求亿,xujia wang, bin zhou The signed mean curvature measure Contemporary Mathematics 664(2015), 23-32
5 邓汉元,汤自凯,张杰 On a conjecture of Randic index and graph radius Filomat 29 (6)  (2015) 1369-1375
6 何海洋 Symmetry and existence of solutions of semi-linear elliptic systems in hyperbolic space Glasgow Math. J. 57 (2015) 519–541.
7 何海洋 Supercritical Elliptic Equation in Hyperbolic Space Journal of  Partial Differential EquationsVol. 28(2015), No. 2, pp. 120-127
8 侯耀平,Aixiang Fang,Yajing Sun Inverse of the distance matrix of a cycle-clique graph Linear Algebra and its applications, 2015,485:33-46
9 胡宏伶、陈传淼 Superconvergence of bi-k Degree Time-Space Fully Discontinuous Finite Element for First-Order Hyperbolic Equations Advances in Applied Mathematics and Mechanics, 7(3):323-337, 2015
10 黄桂花, 匡梅君,邓汉元 The Expected Values of Kirchhoff Indices in the Random Polyphenyl and Spiro Chains ARS Mathematica Contemporanea, 9 (2015) 207-217
11 黄桂花,匡梅君,邓汉元 The extremal graph with respect to the matching energy for a random polyphenyl chain Match Commun. Math. Comput. Chem. 73 (2015) 121-131
12 黄曼子, Yaxiang Li and Xiantao Wang The quasiconformal subinvariance property of John domains in R^n and its application Math. Ann. 363(2015,)DOI 10.1007 /s00208 -015-1179-y,67pages.
13 刘桥 Space-Time Regularity Of The Mild Solutions To The Incompressible Generalized Navier-Stokes Equations With Small Rough Initial Data Nonlinear Anal. Real World Appl. 22 (2015),373—387.
14 刘桥 Space-time derivative estimates of the Koch-Tataru solutions to the nematic liquid crystal system in Besov spaces J. Differential Equations.  258  (2015),  no. 12,
15 刘桥 On blow-up criteria for the 3D nematic liquid crystal flows IMA Journal of Applied Mathematics. Doi:10.1093/imamat/hxv021
16 刘桥,zhang Ting,Zhao Jihong Global solutions to the 3D incompressible nematic liquid crystal system. J. Differential Equations . 258  (2015),  no. 5, 1519–1547.
17 刘桥,zhang Ting,Zhao Jihong Well-posedness for the 3D incompressible nematic liquid crystal system in the critical L p   framework  Discrete Contin. Dyn. Syst.36  (2016),  no. 1, 371–402. 
18 罗曼, 徐大,黎丽梅 A compact difference scheme for a partial integro-differential equation with a weakly singular kernel Applied Mathematical Modelling. 2015, Vol. 39, No.11, pp. 947-954.
19 施咸亮 & Jie Sun Boundedness of parammetric Marcinkiewicz integrals on weighted Hardy spaces Appl. Math. J. Chinese Univ.(B) 2015、30、3、253-262
20 徐大 Decay properties for the numerical solutions of a partial differential equation with memory J. Sci. Comput.2015, Vol. 62, No.1, pp. 146-178.
21 徐大 Numerical solution of evolutionary integral equations with completely monotonic kernel by Runge-Kutta convolution quadrature Numer. Methods Partial Differential Eq.2015, Vol. 31, No. 1, pp. 105-142.

上一篇:2014年度发表论文
下一篇:没有了